# SDR 97ZZZX1033

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N344QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600344
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Chafing
- Location: Wing To Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A CONTINUOUS INSPECTION PHASE 1-5 WAS C/W, THE AIRCRAFT WAS RELEASED FOR A MAINTENANCE CHECK FLIGHT.  A POST-FLIGHT SQUAWK WAS WRITTEN 'ON TEST FLIGHT, AILERONS FEEL LIKE THEY HAVE A CATCH GOING FROM LEFT BANK TO RIGHT BANK'.  ON POST INSPECTION FOUND A MS27039-807 SCREW WAS CHAFING BETWEEN AILERON AND THE WING.  SUBMITTER SUGGESTS ADDING TO MAINTENANCE RELEASE SHEET TO CHECK AILERON AIR CAP SEALS FOR FOREIGN OBJECTS PRIOR TO RELEASE.
